# SDR DALA2023111309317

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N334DN
- Make and model: Airbus A321-211
- Aircraft serial: 8040
- Aircraft time: 18,372 hours, 7,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3034 DETERIORATED PASSENGER CREW DOOR 842 BUSHINGS UPPER AND LOWER LINK. CORRECTIVE ACTION: R/R BUSHINGS. OPS CHECK GOOD. (0060488)
